Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a conjecture of G. D. Mostow and the structure of solvmanifolds


Authors: L. Auslander and R. Tolimieri
Journal: Bull. Amer. Math. Soc. 75 (1969), 1330-1333
DOI: https://doi.org/10.1090/S0002-9904-1969-12416-X
MathSciNet review: 0254870
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, Solvable Lie groups acting on nilmanifolds, Amer. J. Math. 82 (1960), 653-660. MR 122909
  • 2. L. Auslander, Discrete uniform subgroups of solvable Lie groups, Trans. Amer. Math. Soc. 99 (1961), 398-402. MR 131490
  • 3. L. Auslander, Fundamental groups of compact solvmanifolds, Amer. J. Math. 82 (1960), 689-697. MR 122910
  • 4. L. Auslander and M. Auslander, Solvable Lie groups and locally Euclidean Riemann spaces, Proc. Amer. Math. Soc. 9 (1958), 933-941. MR 103240
  • 5. L. Auslander and J. Brezin, Almost algebraic Lie algebras, J. Algebra 8 (1968), 295-313. MR 224745
  • 6. G. D. Mostow, Factor spaces of solvable groups, Ann. of Math. (2) 60 (1954), 1-27. MR 61611
  • 7. H. C. Wang, Discrete subgroups of solvable Lie groups. I, Ann. of Math. (2) 64 (1956), 1-19. MR 78645


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12416-X

American Mathematical Society